Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 54, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jul 28, 2010, 3:30 AM EDT. It took effect at Jul 28, 2010, 6:00 PM EDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jul 28, 2010, 3:30 AM EDT (07:30 UTC)
- In effect from
- Jul 28, 2010, 6:00 PM EDT
- Expired
- Jul 29, 2010, 3:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
420 WHUS71 KPHI 280730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT WED JUL 28 2010 ANZ450>455-282100- /O.NEW.KPHI.SC.Y.0054.100728T2200Z-100729T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT WED JUL 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT THURSDAY... THE NATIONAL WEATHER SERVICE HAS ISSUED A SMALL CRAFT ADVISORY. IT IS IN EFFECT FROM 600 PM THIS EVENING UNTIL NOON THURSDAY. AS HIGH PRESSURE MOVES FARTHER OUT TO SEA, AN INCREASING SOUTH TO SOUTHWEST WIND IS EXPECTED FOR TODAY INTO TONIGHT. WINDS MAY GUST AROUND 25 KNOTS FROM THIS EVENING INTO THE OVERNIGHT HOURS. THE INCREASING WIND SPEEDS MAY CAUSE WAVE HEIGHTS TO BUILD NEAR 5 FEET FOR A TIME FROM TONIGHT INTO EARLY THURSDAY. EVEN THOUGH A COLD FRONT IS FORECAST TO APPROACH FROM THE NORTHWEST ON THURSDAY, WIND SPEEDS AND WAVE HEIGHTS ARE EXPECTED TO DECREASE SLIGHTLY AT THAT TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING A SMALL VESSEL, SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ IOVINO
5 follow-up statements
123 WHUS71 KPHI 281442 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1042 AM EDT WED JUL 28 2010 ANZ450>455-282245- /O.CON.KPHI.SC.Y.0054.100728T2200Z-100729T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1042 AM EDT WED JUL 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT THURSDAY. AS HIGH PRESSURE MOVES FARTHER OUT TO SEA... AN INCREASING SOUTH TO SOUTHWEST WIND IS EXPECTED INTO TONIGHT. WINDS MAY GUST AROUND 25 KNOTS FROM THIS EVENING INTO THE OVERNIGHT HOURS. THE INCREASING WIND SPEEDS MAY CAUSE WAVE HEIGHTS TO BUILD NEAR 5 FEET FOR A TIME FROM TONIGHT INTO EARLY THURSDAY. EVEN THOUGH A COLD FRONT IS FORECAST TO APPROACH FROM THE NORTHWEST ON THURSDAY... GENERAL WIND SPEEDS AND WAVES ARE EXPECTED TO DECREASE SLIGHTLY...EXCEPT IN THE VICINITY OF ANY AFTERNOON THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ DRAG
426 WHUS71 KPHI 281925 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 325 PM EDT WED JUL 28 2010 ANZ450>455-290330- /O.CON.KPHI.SC.Y.0054.100728T2200Z-100729T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 325 PM EDT WED JUL 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY. INTENSIFYING LOW PRESSURE IN SOUTHEAST CANADA WILL MOVE A COLD FRONT ACROSS THE WATERS LATE THURSDAY. SUSTAINED WINDS WILL INCREASE TO NEAR 20 KNOTS FOR A TIME LATER TONIGHT AND GUSTS MAY APPROACH 25 KNOTS FOR A TIME. OPEN TO THE OCEAN COASTAL SEAS OF 2 TO 3 FEET LATE THIS AFTERNOON SHOULD INCREASE TO 4 OR 5 FEET DURING THE NIGHT. WINDS AND SEAS WILL GENERALLY DIMINISH MIDDAY THURSDAY. HOWEVER...GUSTY THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON AND BE A HAZARD TO MARINE INTERESTS WITH GUSTS OF 25 TO 35 KNOTS ALONG WITH LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ DRAG
529 WHUS71 KPHI 290100 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 PM EDT WED JUL 28 2010 ANZ450>455-290900- /O.CON.KPHI.SC.Y.0054.000000T0000Z-100729T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 900 PM EDT WED JUL 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT THURSDAY. INTENSIFYING LOW PRESSURE MOVING THROUGH SOUTHEASTERN CANADA WILL BRING A COLD FRONT THROUGH THE MARINE AREA LATER THURSDAY. SUSTAINED WINDS WILL INCREASE TO 15 TO 20 KNOTS DURING TONIGHT... WITH GUSTS UP TO 25 KNOTS AT TIMES. SEAS WILL BUILD TO 3 TO 5 FEET DURING TONIGHT. WINDS AND SEAS ARE EXPECTED TO SUBSIDE BY MIDDAY THURSDAY. HOWEVER...GUSTY THUNDERSTORMS MAY DEVELOP DURING THURSDAY AFTERNOON AND BE A HAZARD TO MARINE INTERESTS...WITH GUSTS OF 25 TO 35 KNOTS ALONG WITH LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$
214 WHUS71 KPHI 290801 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 401 AM EDT THU JUL 29 2010 ANZ450>455-291900- /O.EXT.KPHI.SC.Y.0054.000000T0000Z-100729T1900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 401 AM EDT THU JUL 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WINDS ALONG THE COAST MAY GUST AROUND 25 KNOTS THIS MORNING, AND SEAS ARE AROUND UP TO 5 AND 6 FEET. WINDS AND SEAS ARE EXPECTED TO SUBSIDE LATER TODAY. HOWEVER...GUSTY THUNDERSTORMS MAY DEVELOP DURING THE AFTERNOON AND BE A HAZARD TO MARINE INTERESTS...WITH GUSTS OF 25 TO 35 KNOTS ALONG WITH LIGHTNING STRIKES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ ROBERTSON
470 WHUS71 KPHI 291425 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1025 AM EDT THU JUL 29 2010 ANZ450>455-291900- /O.CON.KPHI.SC.Y.0054.000000T0000Z-100729T1900Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1025 AM EDT THU JUL 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON. WHILE WINDS AND SEAS MAY GENERALLY BE LESS THAN CRITERIA OF 25 KNOTS AND 5 FEET....THERE IS POTENTIAL FOR STRONG THUNDERSTORM WIND GUSTS UNTIL MID AFTERNOON. ONE SUCH FAIRLY STRONG STORM HAS MOVED EAST OF MANASQUAN JUST AFTER 10 THIS MORNING. STRONGER STORMS ARE EXPECTED TO DEVELOP BETWEEN NOON AND 3 PM...ESPECIALLY DELAWARE BAY AND THE ATLANTIC WATERS SOUTH OF ATLANTIC CITY. THEREFORE...THE SMALL CRAFT ADVISORY HAS BEEN CONTINUED THROUGH ITS EXPIRATION TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THOSE RANGES WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING A SMALL VESSEL... SHOULD REMAIN IN PORT DURING THE ADVISORY PERIOD. && $$ DRAG
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jul 28, 3:18 AM EDT, 12 minutes earlier.
Area forecast discussion, Jul 28, 3:18 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EDT WED JUL 28 2010
.SYNOPSIS...
HIGH PRESSURE OFF THE MID ATLANTIC COAST AND OVER THE SOUTHERN
STATES WILL WEAKEN TODAY. A COLD FRONT...ATTACHED TO LOW PRESSURE
MOVING ACROSS CANADA...WILL APPROACH AND THEN MOVE ACROSS THE
AREA ON THURSDAY. HIGH PRESSURE WILL FOLLOW FOR THE REST OF THE
WEEK AND INTO THE WEEKEND. LOW PRESSURE MAY DEVELOP ALONG THE
FRONT TO THE SOUTH AND PASS TO OUR SOUTHEAST EARLY NEXT WEEK.
&&
.NEAR TERM /THROUGH TODAY/...
FAIR WEATHER WILL CONTINUE TODAY BUT THE HUMIDITY LEVELS WILL BE
MORE NOTICABLE AS A RETURN FLOW BEHIND THE RETREATING HIGH BRINGS
MORE MOISTURE TO THE AREA. SOME MID LEVEL CLOUDINESS ACROSS THE
DELMARVA EARLY TODAY MAY BRING PARTLY CLOUDY SKIES FOR AWHILE THIS
MORNING...BUT MOSTLY SUNNY CONDITIONS SHOULD RESUME BY MID-DAY.
HIGH TEMPERATURES WERE A MIX OF MAV/MET MOS TEMPS WITH UPPER 80S
TO LOW 90S ACROSS THE AREA.
&&
.SHORT TERM /TONIGHT THROUGH FRIDAY/...
THE BAND OF CLOUDS AND CONVECTION WELL TO THE NORTHWEST WILL MAKE
STEADY PROGRESS TOWARD THE AREA THROUGH TONIGHT AND THESE CLOUDS
WILL INCREASE OVER THE REGION TONIGHT AND THURSDAY. SHOWERS AND
TSTMS WILL ARRIVE LATE TONIGHT (WITH CHC POPS) AND THURSDAY (WITH
THE LOW LIKELY POPS) FROM THE PREVIOUS FCST LEFT IN THERE.
THE SPC HAS NOT INCLUDED OUR AREA IN ANY OUTLOOK FOR SVR IN
DAY2...BUT STILL A FEW OF THE TSTMS MAY CONTAIN STRONG WINDS GUSTS
OR MAYBE SOME SMALL HAIL.
IMPROVING CONDITIONS WILL ARRIVE THURSDAY NIGHT AFTER SOME EVENING
SHOWERS/TSTMS OVER THE DELMARVA. SKIES SHOULD BECOME CLR OR PARTLY
CLOUDY OVERNIGHT AND COOLER AND DRIER WILL ARRIVE OVER THE AREA
ONCE AGAIN. FRIDAY SHOULD FEATURE FAIR WEATHER AND SEASONABLE
TEMPERATURES.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THE MEAN MID LEVEL TROUGH POSITION WILL REMAIN OVER THE FORECAST
AREA THROUGH MUCH OF THE UPCOMING WEEKEND...WITH A NORTHWEST FLOW
PROVIDING MOSTLY DRY WEATHER FRIDAY NIGHT AND SATURDAY. THE
EXCEPTION HERE COULD BE THE SOUTHERN ZONES SATURDAY AFTERNOON AND
EVENING.
THE COMBINATION OF MARGINAL INSTABILITY AND A MID LEVEL SHORT WAVE
DROPPING THROUGH THE MID FLOW COULD BE ENOUGH FOR WIDELY SCATTERED
CONVECTION TO DEVELOP ACROSS MARYLAND AND DELAWARE. TOO EARLY FOR
SPECIFICS...AS THE COVERAGE MAY NOT BE ENOUGH TO MENTION AT THIS
DISTANCE. IN ANY EVENT...THE THREAT SHOULD EXIT WITH THE SHORT LATE
SATURDAY NIGHT OR EARLY SUNDAY MORNING.
THE MEAN TROUGH POSITION SHOULD KEEP THE FRONT THAT PASSES THURSDAY
EVENING SOUTH OF THE REGION THROUGH SUNDAY. AT THAT POINT...THE
MULTI MODEL CONSENSUS SHOWS LOW PRESSURE DEVELOPING ON THAT OLD
BOUNDARY SUNDAY EVENING...THEN MOVING JUST OF THE DELMARVA SUNDAY
NIGHT AND MONDAY MORNING. THIS IS IN RESPONSE TO ANOTHER MID LEVEL
SHORT WAVE DROPPING THROUGH THE FLATTENING MID LEVEL FLOW.
THE ECMWF MODEL DEPICTS THE STRONGEST WAVE ON THE FRONT SUNDAY NIGHT
AND MONDAY...WHICH FOCUSES THE LOW LEVEL MOISTURE AND IN SITU
INSTABILITY TO FORM A HEAVY RAIN THREAT LATE SUNDAY NIGHT AND MONDAY
MORNING. WHILE THE SEQUENCE OF EVENTS APPEARS TO BE OK...NOT SURE
ABOUT THE HEAVY RAIN THREAT AT THIS POINT AND WILL LEAVE IT OUT OF
THE FORECAST.
THE SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE WAVE SHOULD MOVE
OFFSHORE IN THE LATE MORNING OR EARLY AFTERNOON...AND AT THAT TIME
THE MID LEVEL NORTHWEST FLOW SHOULD REASSERT ITSELF. MID RANGE
MODELS SHOWING COOLING IN THE MID LEVELS...SO LEFT THE MENTION OF
SHOWERS AND THUNDERSTORMS IN PLACE FOR MONDAY TO ACCOUNT FOR THIS
THREAT.
THE DRY NORTHWEST FLOW SHOULD KEEP TUESDAY DRY...AS THE MULTI MODEL
CONSENSUS KEEP THE AIRMASS TOO DRY AND CAPPED FOR CONVECTION.
&&
.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
AT 0700Z, A DECK OF ALTOCUMULUS WITH BASES MAINLY IN THE 6500 TO
8000 FOOT RANGE WAS CONTINUING TO DEVELOP OVER OUR REGION. THERE
WERE NO VISIBILITY RESTRICTIONS AND THE WIND WAS LIGHT AND FROM THE
SOUTH.
THE SOUTHERLY FLOW SHOULD BRING A DECK OF STRATOCUMULUS UP FROM
VIRGINIA AND MARYLAND. THE LEADING EDGE OF THE CLOUDS SHOULD ARRIVE
IN THE 0900Z TO 1100Z TIME FRAME. WE HAVE INDICATED A BROKEN DECK
WITH CLOUD BASES OF 4000 FEET IN THE TAFS FOR THIS MORNING. WHILE
THERE WERE SOME MVFR CEILINGS IN VIRGINIA AT 0700Z, OUR CONFIDENCE
IS LOW THAT THEY WILL SPREAD AS FAR NORTH AS OUR REGION. AS A
RESULT, WE HAVE KEPT OUR TAFS IN THE VFR RANGE. WE WILL CONTINUE TO
MONITOR THE ADVANCE OF THE CLOUDS AND WE WILL AMEND THE TAFS IF MVFR
CEILINGS APPEAR IMMINENT.
THE STRATOCUMULUS SHOULD REMAIN OVERHEAD THROUGH MUCH OF THE
MORNING. AS THE ATMOSPHERE MIXES THIS AFTERNOON, THE CLOUDS SHOULD
BECOME SCATTERED AND THE SOUTH TO SOUTHWEST WIND IS EXPECTED TO
BECOME GUSTY. WE ARE ANTICIPATING SUSTAINED SPEEDS AROUND 10 TO 12
KNOTS FOR THIS AFTERNOON WITH GUSTS APPROACHING 20 KNOTS.
AS WE NEAR SUNSET IN THE 0000Z TIME FRAME, THE WIND SPEEDS AND GUSTS
SHOULD DIMINISH. WE ARE EXPECTING TO HOLD ONTO A LIGHT SOUTHERLY
WIND FOR THIS EVENING ALONG WITH VFR CONDITIONS.
A COLD FRONT APPROACHING FROM THE NORTHWEST SHOULD BRING AN INCREASE
IN CLOUDS FOR LATE TONIGHT, WITH SOME PRECIPITATION POSSIBLY
REACHING KRDG AND KABE BEFORE DAYBREAK ON THURSDAY.
OUTLOOK...
A COLD FRONT FROM THE NORTHWEST WILL BRING SHOWERS AND THUNDERSTORMS
TO OUR REGION FOR THURSDAY. THE FRONT SHOULD PASS OFF THE COAST BY
LATE THURSDAY, ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FOR
THURSDAY NIGHT, FRIDAY AND SATURDAY. WEAK LOW PRESSURE FROM THE WEST
MAY BRING AFTERNOON SHOWERS AND THUNDERSTORMS ON SUNDAY.
&&
.MARINE...
AS HIGH PRESSURE CONTINUES TO DRIFT OUT TO SEA, A SOUTH TO SOUTHWEST
FLOW WILL INCREASE OVER THE COASTAL WATERS OF NEW JERSEY AND
DELAWARE. WIND SPEEDS SHOULD INCREASE FROM 10 TO 15 KNOTS THIS
MORNING TO 15 TO 20 KNOTS FOR THIS AFTERNOON. IT APPEARS AS THOUGH
WIND SPEEDS MAY BEGIN TO GUST AROUND 25 KNOTS THIS EVENING ON OUR
OCEAN WATERS. AS A RESULT, WE WILL BEGIN A SMALL CRAFT ADVISORY
THERE AT 600 PM. THE GUSTY WIND SHOULD CAUSE WAVES ON OUR OCEAN
WATERS TO BUILD NEAR 5 FEET FOR A TIME FROM TONIGHT INTO EARLY
THURSDAY.
ON THURSDAY. THE TIGHTER PRESSURE GRADIENT SHOULD MOVE TO OUR EAST
AND WIND SPEEDS WILL LIKELY DECREASE A BIT. THE WAVES WILL RESPOND
BY DIMINISHING AND WE SHOULD LOSE THE 5 FOOT SEAS BY MIDDAY. AS A
RESULT, WE WILL END THE SMALL CRAFT ADVISORY AT NOON ON THURSDAY.
A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE LATE ON
THURSDAY. THE SYSTEM WILL BRING SHOWERS AND THUNDERSTORMS TO OUR
REGION. HIGH PRESSURE SHOULD FOLLOW FRIDAY AND SATURDAY. WEAK LOW
PRESSURE MAY APPROACH FROM THE WEST ON SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO NOON EDT
THURSDAY FOR ANZ450>455.
&&
SYNOPSIS...DELISI/O'HARA
NEAR TERM...O'HARA
SHORT TERM...O'HARA
LONG TERM...HAYES
AVIATION...IOVINO
MARINE...IOVINOHazardous weather outlook, Jul 28, 3:21 AM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 321 AM EDT WED JUL 28 2010 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-290730- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 321 AM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-290730- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 321 AM EDT WED JUL 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-290730- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 321 AM EDT WED JUL 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.